Store Locator
Start Search
Fexofenadine 120mg

Fexofenadine 120mg

Non drowsy, relief of hayfever allergy.

Available Sizes:
10, 30 TAB
Active Ingredients:
Fexofenadine 120mg

Always read the label. Use only as directed. If symptoms persist, see your healthcare professional

Other sinus and allergy products:

  • Fexofenadine 180mg

    Non drowsy, relief of hayfever allergy.

  • Sinus Pain

    Pharmacist Only Medicine

  • Sinus with Antihistamine PE

    Temporary relief of sinus pain, nasal congestion, hayfever, runny nose and watery eyes.

  • Cetirizine 10mg

    Hay fever and allergy relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria.